University Compounding Recalls Testosterone Injectables

University Compounding Pharmacy is voluntarily recalling products, including Testosterone Cypionate (Sesame Oil), Testosterone Cypionate/Testosterone Proprionate, and PGE-1 NS for Injection. 

RELATED: Endocrine Disorders Resource Center

This recall is a result after FDA investigators observed methods used by the Independent Third Party laboratory to assess sterility that may have resulted in pharmacies receiving inaccurate laboratory test results.

Testosterone injectables are indicated for use in testosterone replacement therapy. If there is microbial contamination in a sterile product, patients are at risk of potentially life-threatening infections.

The full list of affected products and lot numbers can be found on the firm press release. The preparations were distributed nationwide from May 9th, 2013 to September 7th, 2013. Patients should stop using the affected product and contact University Compounding Pharmacy to arrange for return of unused product.

For more information call (619) 683-2005 or visit the FDA safety alert